MAUDE Adverse Event Report: ST PAUL CADD MS3 CARTRIDGES; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD MS3 CARTRIDGES; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7450-24
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the disposable was hard to work with by the patient.The patient called saying some of the disposables are fine and other are hard to pull out the syringe.Patient has been throwing them away because of being unable to fill with medication.The fault occurred while in use with the patient.The product issue didn't cause or contribute to patient or clinical injury.The patient was able to successfully continue their infusion.
 
Additional Manufacturer Narrative
Other, other text: b3: date of event is unknown, no information has been provided to date a supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
No product was returned.Unable to confirm reported complaint and determine root cause.If the product is returned this complaint will be reopened for further investigation.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.G1, email address: (b)(4).

Brand Name
CADD MS3 CARTRIDGES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17455508
Report Number3012307300-2023-07799
Device Sequence Number17918748
Product Code FRN
UDI-Device Identifier10610586028694
UDI-Public10610586028694
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number21-7450-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/08/2024
Initial Report FDA Received Date08/03/2023
Supplement Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale